# SDR Z6WR20150828003

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2102165
- Condition: Burned
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing, 737800
- Component part number: 315A2295702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED POST AIRWORTHINESS DIRECTIVE 2012-05-02 SERVICE BULLETIN 737-78-1079 REVISION 3 THRUST REVERSER PN 315A2295-702 78-31-40 FIGURE 1 ITEM 17F.  UPON REMOVAL OF THE 315A2130 BLANKET INSTALLATION, VISUAL & ULTRASONIC INSPECTION OF THE 315A2102-165 BONDED PANEL ASSEMBLY, 78-31-37 FIGURE 35 ITEM 45L, REVEALS 3 AREAS OF THERMAL DEGRADATION TYPICALLY ASSOCIATED WITH AD 2012-05-02 SB’S 1079 & 1088 RESULTING IN DISBOND & DELAMINATION CT THE 165 BONDED PANEL ASSEMBLY.  FURTHER VISUAL & CONDUCTIVITY INSPECTION REVEALS THE 315A2117-12 NR 2 UPPER COMPRESSION PAD IS DISCOLORED DUE TO HEAT EXPOSURE WITH CONDUCTIVITY MEASURING 45.5 % IACS OUT WITH TOLERANCE OF 38 & 42.5 % IACS.  NOTE A 315A2137-2 COOLING BUSHING IS INSTALLED CT THE 165 AT NR 3 UPPER COMPRESSION PAD LOCATION.  THE COOLING BUSHING IS VERIFIED TO BE 100% FREE OF BLOCKAGE.
